# SDR UALA2012041302226

- Difficulty date: April 11, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 44,136 hours, 16,942 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP TRUNNION WORN TO MAX LIMIT.  REPLACED TRUNNION PER MT57-019.
